Applied Mathematics and Optimization

, Volume 56, Issue 1, pp 37–66

The Rate of Convergence of Finite-Difference Approximations for Parabolic Bellman Equations with Lipschitz Coefficients in Cylindrical Domains

Article

Abstract

We consider degenerate parabolic and elliptic fully nonlinear Bellman equations with Lipschitz coefficients in domains. Error bounds of order h1/2 in the sup norm for certain types of finite-difference schemes are obtained.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2007

Authors and Affiliations

  1. 1.Department of Mathematics, University of Chicago, 5734 S. University AvenueChicago, IL 60637USA
  2. 2.127 Vincent Hall, University of MinnesotaMinneapolis, MN 55455USA

Personalised recommendations